# SDR AALA202205265897

- Difficulty date: May 20, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323
- Aircraft serial: 32439
- Aircraft time: 25,962 hours, 3,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202366003
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 19A FLOOR PROXIMITY LIGHT ASSEMBLY IN BROKEN AT AFT GALLEY. REPLACED FLOOR PROXIMITY LIGHT ASSEMBLY AT AFT GALLEY.
